# SDR QXEA2017050800343

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 25,442 hours, 26,928 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SYSTEMS CHECK,  AUTOFEATHER TEST FAILED.  INTERROGATED CDS, FOUND NR 2 PEC FAULT 402B.  CLEARED FAULT AND PERFORMED OPS TEST OF AUTOFEATHER AND UPTRIM IAW AMM 61-20-00-710-801, IAW FIM 61-20-09-810-812, AND MCN 661292-001 ISSUE 1.  TEST PASSED,  NO FURTHER DEFECTS NOTED, FAULT DID NOT RETURN.
